# SDR ABXA060089

- Difficulty date: February 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 46,392 hours, 35,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAIL SATURDAY AM DEEP CYCLE TEST.  REPLACED EMERGENCY LIGHTS MAIN BATTERY PACK IAW B767 AMM 33-51-07-2.  CHECKS AND TESTS GOOD AS PER SAME.
